# SDR AALA202001239018

- Difficulty date: January 18, 2020
- Submitted: January 23, 2020
- Operation: Air carrier
- Aircraft: N110AN
- Make and model: Airbus A321-231
- Aircraft serial: 5975
- Aircraft time: 22,355 hours, 4,564 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Tab
- Part number: D5757380001400
- Part serial: PFW15975
- Condition: Cracked
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT WING INBOARD TRAILING EDGE FLAP TAB CRACKED 46 INCHES OUT BOARD OF THE INBOARD EDGE AND 1 INCH FORWARD OF THE TRAILING EDGE. REPAIRED FLAP TAB PER SRM 57-52-00-300-015.
